# SDR 02FDEA00188

- Difficulty date: March 7, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 7932 · Engine Oil Quantity
- Part: Switch
- Part number: 1163P182
- Part serial: 4067
- Condition: Failed
- Location: #2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

02-63 #2 ENG LOW OIL PRESS FILTER BYPASS ILLUMINATED.  #2 ENG SHUTDOWN.  R&R LOW OIL PRESS SW PER MM 79-33-002-4. OPS CK OK.
